MathSciNet Relay Station
MathSciNet bibliographic data
MR1288290 60G15 (60G17 60J80)
Dawson, Donald A.; Vinogradov, Vladimir Almost-sure path properties of $(2,d,\beta)$-superprocesses. Stochastic Process. Appl. 51 (1994), no. 2, 221–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement